# SDR SWIA2020010947583

- Difficulty date: November 18, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OTBD CORNER OF FLOOR BEAM NEXT TO RH SIDE SILL AT FS349.00 CORRODED, MARKED (C-CHECK) RO 01/07/2020  REMOVED CORROSION ON TOP OUTBOARD CORNER OF FLOOR BEAM RH AT FS 349.00 AND FOUND TO BE OUT OF LIMITS. REPAIRED PER REO. COMPLIED WITH TASK CARD. SEE CONTINUATION FOR DETAILS.
